# SDR DHL2003742553

- Difficulty date: November 26, 2003
- Submitted: January 6, 2004
- Operation: Air carrier
- Aircraft: N742DH
- Make and model: Boeing 727225
- Aircraft serial: 21290
- Aircraft time: 57,477 hours, 36,433 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Structure
- Condition: Worn
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, LOWER RUDDER L/E WORE-OUT LT AND RT SIDES/CHAFING AREAS.  REMOVED LWR RUDDER FOR ACCESS IAW B-727 MM 27-20-1.  REMOVED 2 EACH PREVIOUS REPAIR AND FABBED NEW FROM 301 1/4 HD .016 PO 3348 101 DIM 21.5 X 11 INCH AND 21.5 X 11.375 INCH IAW B-727 SRM 55-40-3 FIG 1.  DOUBLERS TREATED AND PRIMED IAW B-727 SRM 51-10-2 AND INSTALLED IAW B-727 SRM 55-40-3 FIG 1.  REINSTALLED LWR RUDDER IAW B-727 MM 27-20-1.  OP'S AND LEAK CHECK GOOD IAW B-727 MM 27-20-00.
